Please use this identifier to cite or link to this item:
Title: On a generalized coupled fixed point theorem in C[0; 1] and its application to a class of coupled systems of functional-integral equations
Authors: Harjani, J. 
Rocha, J. 
Sadarangani, K. 
UNESCO Clasification: 120299 Otras (especificar)
Keywords: Coupled fixed point
Systems of functional-integral equations
Teoría del punto fijo
Issue Date: 2015
Journal: Carpathian Journal of Mathematics 
Abstract: In this paper, we present a result about the existence of a generalized coupled fixed point in the space C[0; 1]. Moreover, as an application of the result, we study the problem of existence and uniqueness of solution in C[0; 1] for a general system of nonlinear functional-integral equations with maximum.
ISSN: 1584-2851
Source: Carpathian Journal of Mathematics [ISSN 1584-2851], v. 31 (3), p. 333-337, (2015)
Appears in Collections:Artículos
Show full item record

Google ScholarTM



Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.